# SDR SWAA2020111028990

- Difficulty date: November 7, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 22,322 hours, 9,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT F/A JUMPSEAT FLASHLIGHT STRAP BROKEN.  REPLACED STRAP ON AFT FLASHLIGHT, IAW SIP.
